# SDR CA991209025

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- Engine: Pwa R2800*
- Propeller: Hamstd 43E60
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 371
- Part time: 3,263 hours
- Component: Cndair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER REMOVAL OF THE UNLATCHING JACK MOUNTING SPIGOT, THE BULKHEAD AT FS 371 WAS CRACKED.  THE CRACKS RUN BETWEEN THE TWO MOUNTING HOLES.  BOTH LT AND RT MOUNTING HOLES HAD CRACKS.
